Complete sets of symmetry operators containing a second-order operator and the problem of separation of variables in the wave equation

V. G. Bagrov, B. F. Samsonov, A. V. Shapovalov, I. V. Shirokov

Research output: Contribution to journalArticle

Abstract

For the wave equation in Minkowski space, a space is defined of nontrivial local second-order differential symmetry operators. The algebraic conditions, which, in accordance with the general theorems on the separation of variables, must be satisfied by the commutative subalgebras, including two first-order operators and second-order operator, are formulated in coordinate-free form. On the basis of these subalgebras, there are obtained all the complete sets of symmetry operators of types (2.0), (2.1). Sets are presented which do not have analogues in papers of other authors.

Original languageEnglish
Pages (from-to)377-381
Number of pages5
JournalSoviet Physics Journal
Volume34
Issue number4
DOIs
Publication statusPublished - Apr 1991
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this